Alert archive / Texas / Special Weather Statements in 2017

Special Weather Statement, NWS Norman, OK

May 19, 2017Baylor County, Texas

NWS Norman, OK issued this special weather statement at May 19, 2017, 12:21 PM CDT for Baylor County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2017, 12:21 PM CDT (17:21 UTC)
Expired
May 19, 2017, 12:45 PM CDT
In force
24 min
Issued by
NWS Norman, OK

County Baylor County, TX

The radar

The Dyess AFB radar (KDYX), 102 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1189 J/kg
Mixed-layer CIN
-285 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

681 
WWUS84 KOUN 191721
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1221 PM CDT FRI MAY 19 2017
 
TXZ088-191745-
Baylor TX-
1221 PM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Baylor County Until
1245 PM CDT...

AT 1219 PM CDT, a severe thunderstorm was located 9 miles southeast
of Millers Creek Reservoir, moving northeast at 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the situation closely. Be ready to act quickly if a warning
is issued or if storms threaten you.

&&

LAT...LON 3340 9936 3358 9928 3351 9904 3341 9895
      3340 9895
TIME...MOT...LOC 1719Z 224DEG 28KT 3330 9927 

$$

KURTZ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at May 19, 11:59 AM CDT, 22 minutes earlier.

Area forecast discussion, May 19, 11:59 AM CDT, 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
1159 AM CDT Fri May 19 2017

.UPDATE...
Lowered rain chances in many places this afternoon and evening,
especially northwest of I-44. Made other small adjustments to
other weather elements as well.

&&

.DISCUSSION...
Severe thunderstorms remain possible this afternoon and evening,
though confidence remains low as the setup appears to be
quite messy. We do not expect as many severe weather reports
today and tonight, compared to yesterday.

Heavy rainfall and flooding potential may increase later this
afternoon and tonight, especially over western north Texas and
southern Oklahoma.

Latest radars as of 1145 am showed showers and thunderstorms from
near Archer City, Texas to Waurika to Ada to Seminole. Additional
showers and storms were over northern Oklahoma from near Gage and
Woodward arcing into southern Kansas to near Ponca City.

Overall, believe the band of showers and storms over western
north Texas into southern Oklahoma should intensify due to
sufficient daytime heating and destabilization during the
afternoon hours. Strong 0-6 km bulk shear 30-50 kt supports a mix
of supercells and multicells. Some hail (probably smaller than
golf balls) and wind reports can be expected with this activity.
The SPC Enhanced Risk area handles this potential well.
Latest HRRR runs have been hinting at this potential for severe
storms as well.

Farther north and west, anywhere near and north of a Vernon,
Texas to Lawton to Norman to Chandler (including Oklahoma City,
Stillwater, Ponca City, Enid, Clinton, and Woodward), some severe
storms may form, mainly 4 pm to midnight, especially near a cold
front/surface low, but severe chances seem to be lower due to
abundant clouds to limit heating and destabilization. If storms
form, assuming surface temperatures can reach 80F or higher,
strong shear (0-6 km bulk shear 40 kt or greater) and sufficient
instability (MLCAPE 1000-2000 J/kg) would support isolated to
scattered severe storms with wind and hail.

Tornado risk remains rather low this afternoon and evening,
especially as storm coverage may be limited by clouds and the lack
of significant instability. However, a very moist boundary layer
and sufficient low level shear (0-1 km bulk shear 15-30 kt) would
support some potential for tornadoes if storms/supercells form.

For now, will not alter the Flood Watch due to the low confidence
of occurrence of what will happen this afternoon into tonight.
The air remains moist across the entire area with precipitable
water values 1-1.6" and surface dewpoints mainly in the 60s which
are well above average for this time of year. Any shower and storm
could be quite efficient and produce heavy rainfall rates of
1-3"/hr this afternoon into tonight. Still looks like the heaviest
most widespread rainfall will be somewhere near a Seymour to
Wichita Falls, Texas to Pauls Valley to Seminole line this
afternoon and tonight where an additional 1-3" may occur. Lesser
rainfall amounts and more spotty rainfall coverage can be expected
northwest of this line through tonight.

MBS

&&

.PREV DISCUSSION... /issued 645 AM CDT Fri May 19 2017/

AVIATION...
19/12Z TAFs. Widespread MVFR conditions expected most of forecast
period with IFR across west/northwest Oklahoma terminals through
this morning. Scattered TSRA will affect KLAW and KSPS this
morning with more widespread activity near frontal boundary this
afternoon and evening across all but far northwest Oklahoma.

PREV DISCUSSION... /issued 357 AM CDT Fri May 19 2017/

DISCUSSION...
Band of strong/severe storms just west and north of OKC, in
response to enhanced waa on nose of llj, continues to shift north
and east early this morning and is expected to weaken with time.
Another area of organized convection west of Abilene, TX forecast
to weaken through the morning but may work its way northward into
our Texas counties. This area of convection will make an already
moderate to low confidence forecast even more complicated.
Although there are model differences on timing and placement of
convection today, a common signal is for thunderstorm activity
to consolidate along a slow moving cold front this afternoon
through the evening hours. This line of storms will pose a
damaging wind and large hail threat. Higher end severe will be
possible with an discrete storms head of frontal boundary across
western north Texas and southwest-southcentral Oklahoma, primarily
very large hail. The ability to realize prefrontal convection
will be heavily dependent on evolution of West Texas storms
mentioned above. Latest swody1 also discusses these
uncertainties.

In addition to the severe potential through tonight, there is
still a concern for flash flooding to go along with mainstem river
flooding. We have trimmed off the western sections of the flood
watch where brevity of any heavy rain should preclude organized
areas of flooding.

Cooler and drier for much of the weekend before western periphery
of large upper trough swings through Monday and Tuesday. This will
be our next opportunity for organized thunderstorm activity.
Overall, rest of next week looks to be below average on
temperatures.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  77  53  70  50 /  60  50  10   0
Hobart OK         77  50  72  49 /  40  50   0   0
Wichita Falls TX  78  56  75  52 /  60  70  20   0
Gage OK           65  45  68  46 /  40  30   0   0
Ponca City OK     76  51  67  47 /  90  50  10   0
Durant OK         83  64  76  55 /  60  80  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday morning for OKZ006>008-011>013-
     017>020-023>032-037>048-050>052.

TX...Flood Watch through Saturday morning for TXZ085-086-088>090.

&&

17/06
Hazardous weather outlook, May 19, 12:05 PM CDT, 16 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1205 PM CDT Fri May 19 2017

OKZ004>048-050>052-TXZ083>090-201715-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1205 PM CDT Fri May 19 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This afternoon and Tonight...

.THUNDERSTORMS...
There is an enhanced risk of severe thunderstorms today and
tonight across portions of north Texas and southern Oklahoma.
There is a slight risk of severe thunderstorms across much of the
remainder of Oklahoma, except for northwest Oklahoma.

LOCATION...
The enhanced risk is southeast of a line from Seymour and
Burkburnett Texas to Duncan and Seminole Oklahoma.

Surrounding the enhanced risk, there is also a slight risk across
much of Oklahoma southeast of a line from Alva to Cheyenne to
Hollis Oklahoma, and also includes the remainder of western north
Texas.

TIMING...
Through Midnight tonight.

IMPACTS...
Hail up to the size of golf balls, winds to 80 mph will be
possible with the strongest storms, with the highest chances in
the enhanced risk area.

There is a low chance of tornadoes.

Heavy rainfall will be possible over much of the risk areas.

DISCUSSION...
Showers and thunderstorms will continue to develop and move across
the area this afternoon and tonight. Some of the storms could
become severe with large hail, damaging winds, and very heavy
rainfall. There will be a low chance of a tornado with these
storms.

Thunderstorms will continue overnight, although the risk of severe
weather will decrease late this evening.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
Oklahoma and north Texas should prepare for severe weather
operations during the day into this evening.

.Flooding...
More widespread heavy rainfall will be possible through tonight.
This heavy rain could lead to flash flooding and river flooding in
some locations.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.THUNDERSTORMS...
Isolated thunderstorms will be possible in southeastern Oklahoma
Saturday morning before moving out of the area.

There will be chances of thunderstorms again Sunday night through
Tuesday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 19, 11:03 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1103 AM CDT FRI MAY 19 2017

TXZ088-089-191630-
Archer TX-Baylor TX-
1103 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Archer and
southeastern Baylor Counties Until 1130 AM CDT...

AT 1100 AM CDT, a severe thunderstorm was located 6 miles west of
Elbert, moving northeast at 40 MPH, capable of half dollar sized
hail.

Locations impacted include...
Megargel and Westover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the situation closely. Be ready to act quickly if a warning
is issued or if storms threaten you.

&&

LAT...LON 3340 9927 3353 9920 3355 9884 3352 9854
      3339 9868
TIME...MOT...LOC 1600Z 228DEG 33KT 3329 9911

KURTZ
Special weather statement, May 19, 11:15 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1115 AM CDT FRI MAY 19 2017

OKZ031-032-042-191700-
Pontotoc OK-Hughes OK-Seminole OK-
1115 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Pontotoc...western
Hughes and southeastern Seminole Counties Until noon CDT...

AT 1113 AM CDT, a strong thunderstorm was located 5 miles southeast
of Francis, moving northeast at 35 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Ada, Holdenville, Wewoka, Byng, Allen, Francis, Calvin, Sasakwa,
Horntown, Yeager, Atwood and Spaulding.

LAT...LON 3465 9654 3480 9671 3521 9646 3519 9629
      3506 9613
TIME...MOT...LOC 1613Z 211DEG 32KT 3481 9656

KURTZ
Special weather statement, May 19, 11:19 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1119 AM CDT FRI MAY 19 2017

OKZ019-025-026-028>030-191645-
Oklahoma OK-Logan OK-Pottawatomie OK-Cleveland OK-McClain OK-
Lincoln OK-
1119 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR Oklahoma...southeastern Logan...
northwestern Pottawatomie...Cleveland...northwestern McClain and
western Lincoln Counties Until 1145 AM CDT...

AT 1117 AM CDT, scattered showers extended from Norman to Oklahoma
City and Luther.  Strong wind gusts of 40 to 50 mph may be
associated with this precipitation.

HAZARDS INCLUDE...
Wind gusts to 45 MPH...

LAT...LON 3508 9702 3510 9756 3587 9740 3589 9688
TIME...MOT...LOC 1617Z 185DEG 41KT 3533 9727

SIX
Special weather statement, May 19, 11:55 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1155 AM CDT FRI MAY 19 2017

TXZ086-089-090-191730-
Clay TX-Wichita TX-Archer TX-
1155 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR west central Clay...southeastern
Wichita and Archer Counties Until 1230 PM CDT...

AT 1153 AM CDT, a strong thunderstorm was located 4 miles east of
Lake Kickapoo, moving northeast at 45 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Wichita Falls, Archer City, Iowa Park, Holliday, Scotland, Lake
Arrowhead, Mankins, Lake Kickapoo, Lakeside City and Pleasant Valley.

LAT...LON 3346 9866 3363 9890 3397 9875 3395 9851
      3377 9826
TIME...MOT...LOC 1653Z 213DEG 41KT 3363 9874

KURTZ
Special weather statement, May 19, 12:05 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1205 PM CDT FRI MAY 19 2017

OKZ044-TXZ086-090-191730-
Cotton OK-Clay TX-Wichita TX-
1205 PM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Cotton...
northwestern Clay and southeastern Wichita Counties Until 1230 PM
CDT...

AT 1203 PM CDT, a strong thunderstorm was located over northwestern
Wichita Falls, moving northeast at 45 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Wichita Falls, Burkburnett, Dean, Randlett, Sheppard AFB, Pleasant
Valley, Taylor, Charlie and Cashion.

This includes Interstate 44 between mile markers 0 and 10.

LAT...LON 3385 9847 3392 9865 3423 9849 3423 9832
      3414 9816
TIME...MOT...LOC 1703Z 213DEG 40KT 3394 9854

KURTZ
Special weather statement, May 19, 12:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1221 PM CDT FRI MAY 19 2017

TXZ088-191745-
Baylor TX-
1221 PM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Baylor County Until
1245 PM CDT...

AT 1219 PM CDT, a severe thunderstorm was located 9 miles southeast
of Millers Creek Reservoir, moving northeast at 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the situation closely. Be ready to act quickly if a warning
is issued or if storms threaten you.

&&

LAT...LON 3340 9936 3358 9928 3351 9904 3341 9895
      3340 9895
TIME...MOT...LOC 1719Z 224DEG 28KT 3330 9927

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:05 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Jefferson, Stephens, Tillman3 hr
May 18, 7:13 PM CDTTornado WarningOUNAlfalfa, Woods32 min
May 18, 7:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods45 min
May 18, 7:16 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma29 min
May 18, 7:18 PM CDTSpecial Weather StatementOUNGarfield27 min
May 18, 7:24 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma51 min
May 18, 7:27 PM CDTSevere Thunderstorm WarningOUNLincoln33 min
May 18, 7:34 PM CDTSevere Thunderstorm WarningOUNCarter, Cotton, Garvin, Grady, Jefferson, Murray and 2 more41 min
May 18, 7:40 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant65 min
May 18, 7:43 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie47 min
May 18, 7:49 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain26 min
May 18, 7:55 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major50 min
May 18, 8:00 PM CDTAreal Flood AdvisoryOUNCleveland, McClain, Pottawatomie3 hr
May 18, 8:12 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Jefferson, Love, Murray and 2 more48 min
May 18, 8:16 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain44 min
May 18, 8:19 PM CDTFlash Flood WarningOUNCotton, Jefferson, Stephens3 hr
May 18, 8:24 PM CDTSevere Thunderstorm WarningOUNPottawatomie51 min
May 18, 8:33 PM CDTSevere Thunderstorm WarningOUNLincoln42 min
May 18, 8:37 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman53 min
May 18, 8:45 PM CDTSpecial Weather StatementOUNGrant30 min
May 18, 8:45 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie30 min
May 18, 8:53 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Garvin, Hughes, Johnston, Murray and 1 more52 min
May 18, 8:56 PM CDTSpecial Weather StatementOUNAlfalfa49 min
May 18, 8:58 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole47 min
May 18, 9:08 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson52 min
May 18, 9:11 PM CDTAreal Flood AdvisoryOUNCarter, Murray3 hr
May 18, 9:14 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole46 min
May 18, 9:17 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens43 min
May 18, 9:33 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Pontotoc27 min
May 18, 9:39 PM CDTSpecial Weather StatementOUNGrant36 min
May 18, 9:40 PM CDTTornado WarningOUNJefferson20 min
May 18, 9:48 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Johnston, Marshall, Murray, Pontotoc42 min
May 18, 9:51 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love39 min
May 18, 9:55 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes35 min
May 18, 9:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens46 min
May 18, 10:14 PM CDTAreal Flood AdvisoryOUNCarter, Coal, Hughes, Johnston, Murray, Pontotoc3 hr
May 18, 10:21 PM CDTSpecial Weather StatementOUNGrant24 min
May 18, 10:26 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray49 min
May 18, 10:40 PM CDTSevere Thunderstorm WarningOUNCarter, Love50 min
May 18, 10:50 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston, Pontotoc40 min
May 18, 10:54 PM CDTTornado WarningOUNCarter, Love36 min
May 18, 11:06 PM CDTTornado WarningOUNCoal, Johnston, Pontotoc11 min
May 18, 11:20 PM CDTTornado WarningOUNLove, Marshall25 min
May 18, 11:26 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston49 min
May 18, 11:32 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall43 min
May 18, 11:41 PM CDTTornado WarningOUNJohnston, Marshall34 min
May 19, 12:04 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston23 min
May 19, 12:35 AM CDTSpecial Weather StatementOUNCanadian25 min
May 19, 1:05 AM CDTSpecial Weather StatementOUNCanadian25 min
May 19, 1:13 AM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma47 min
May 19, 1:55 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher, Lincoln, Logan and 2 more50 min
May 19, 2:16 AM CDTRiver Flood WarningOUNPottawatomie, Seminole23 hr
May 19, 2:26 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher, Lincoln, Logan, Oklahoma and 1 more49 min
May 19, 2:32 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma118 min
May 19, 3:15 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne45 min
May 19, 3:37 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne113 min
May 19, 6:44 AM CDTSpecial Weather StatementOUNTillman31 min
May 19, 6:57 AM CDTSpecial Weather StatementOUNTillman33 min
May 19, 8:04 AM CDTSpecial Weather StatementOUNCaddo41 min
May 19, 8:31 AM CDTSpecial Weather StatementOUNCanadian, Kingfisher44 min
May 19, 8:51 AM CDTSpecial Weather StatementOUNJefferson39 min
May 19, 9:22 AM CDTSpecial Weather StatementOUNComanche, Cotton, Tillman38 min
May 19, 9:27 AM CDTSpecial Weather StatementOUNGarfield, Kingfisher, Major48 min
May 19, 9:30 AM CDTSpecial Weather StatementOUNCarter, Garvin, Jefferson, Murray, Pontotoc45 min
May 19, 9:45 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma30 min
May 19, 10:03 AM CDTSpecial Weather StatementOUNAlfalfa, Garfield, Grant42 min
May 19, 10:07 AM CDTRiver Flood WarningOUNMajor, Woods, Woodward15 hr
May 19, 11:15 AM CDTSpecial Weather StatementOUNHughes45 min
May 19, 11:19 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma26 min
May 19, 12:05 PM CDTSpecial Weather StatementOUNCotton25 min
May 19, 12:44 PM CDTSpecial Weather StatementOUNGarvin46 min
May 19, 2:07 PM CDTSpecial Weather StatementOUNCotton, Jefferson38 min
May 19, 2:53 PM CDTSpecial Weather StatementOUNCotton67 min
May 19, 3:00 PM CDTSevere Thunderstorm WarningOUNJefferson, Love45 min
May 19, 3:03 PM CDTSevere Thunderstorm WarningOUNTillman42 min
May 19, 3:28 PM CDTSpecial Weather StatementOUNGarvin32 min
May 19, 3:36 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Tillman54 min
May 19, 3:39 PM CDTSpecial Weather StatementOUNCleveland36 min
May 19, 3:56 PM CDTSpecial Weather StatementOUNCarter34 min
May 19, 4:03 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray42 min

Nearby

Special Weather Statements in Texas, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.